# SDR ASAA2015101713518

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 33,071 hours, 9,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY R1 DOOR INOPERATIVE.  ACFT GROUNDED.  REPLACED BATTERY PACK POWER SUPPLY BY R1 DOOR, OPS NORMAL REF MM 33-51-06-960-805.
